... associated with Celexa. I have been taking it for three weeks. I can't eat a normal meal or even drink a cup of coffee. Should I expect these side effects to continue indefinitely?
I know you may not want to hear this, but it may take up to 4-6 weeks for the side effects to lessen. It is a personal call. If you find the side effects are not worth the benefit then you should talk to your doc about changing you to another med. If after 6 weeks you find it has not gotten any better it may not be the med for you.
Side effects suck! Hang in there and I hope you get better soon.
Hello I have no idea if your upset stomach has gone away from taking Celexa, but I wanted to input that at least for me I only get upset stomach when I take the pill before I eat food. If eat and then take the pill I am perfect. I still have this issue even after one month but no biggie.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2015 • 2 answers
Updated 31 Mar 2015 • 1 answer
Updated 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Updated 1 Jan 2018 • 1 answer